Nhảy đến nội dung

Solutions of homogeneous fractional p-Kirchhoff equations in R^N


Vu Ho, Nhat Vy Huynh, Phuong Le

Source title: 
Miskolc Mathematical Notes, 20(2): 957-968, 2019 (ISI)
Academic year of acceptance: 

In this note, we give a simple transformation so that solutions of the fractional p-Kirchhoff equation in a are easily obtained from known solutions of the corresponding fractional p-Laplace equation. As an application, we classify all positive solutions of some (fractional) p-Kirchhoff equations with sub-critical or critical nonlinearities and Hénon-Hardy potentials. Similar results for Kirchhoff type systems are also discussed.